Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Are there any medicines to increase height ?

i wnt to grow my height pls tell the name of medicine. me 20 yrs old girl
Asked On : Thu, 26 May 2011
Answers:  2 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Dr,
I am male 31 with weight 75KGs, Recently i admitted in to hospital due to sudden numbness / tingling sensation /pinned nerves in my right hand and hospitalized for 2 days, Undergone for all testes including ECG, CT scan, TMT test, lipid profile, bio chemistry, pathology...etc and everything is normal. Lipid Profile says my LDL cholestrol is 240 and doctors advised to change life style. I am an active smoker and occational drinker, Advised to use Rosuvas20mg, Exosprin, FelicitaOD and continuing the same since 3 months. no family history of heart deceses. Now i am feeling numbness in both hands, and chest heavyness upon anxity. Please avvise
Answered: Thu, 26 May 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi Dear,
Welcome to HCM.
Height is determined by hereditary factors and medicines have very little role to play. You may supplement your diet with Calcium tablets, one daily. Use high heeled footwear.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor